STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS#3 11MME; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-311-E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's left knee was revised after the patient fell in physical therapy and re-opened her wound.Surgeon said there were no allegations against the implants, but prophylactically swapped a 3x11 cs insert for the same.Rep provided primary and revision usage information, and confirmed that no further information will be released.